MAUDE Adverse Event Report: STRYKER SPINE-US XIA DEFORMITY UNIPLANAR SCREW DIAM 5.5 X 40 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US XIA DEFORMITY UNIPLANAR SCREW DIAM 5.5 X 40 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 48233540
Medical Device Problem Codes Material Separation (1562); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tulips of 2 xia uniplanar screws disengaged from their respective screw shafts intra-operatively.Subsequently, there was a 60 minute delay to surgery as the surgeon removed the screws and rods on both sides to redo the construct.The procedure was completed successfully.This report captures the first of the two screws.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device has been received and upon receipt d4 (lot #) has been corrected from '190449' to '197153'.
 
Additional Manufacturer Narrative
B.5 has been corrected following new information received and investigation completion.Visual inspection confirmed that tulip did not disengage and that there is no deformation on this product.Report 0009617544-2021-00067 addresses the complaint of the tulip disengagement, as visual inspection confirmed that the tulip did disengage in that record.
 
Event or Problem Description
It was initially reported that the tulips of 2 xia uniplanar screws disengaged from their respective screw shafts intra-operatively.However, after additional information received and investigation completion, 8 screw tulips disengaged.Subsequently, there was a 60 minute delay to surgery as the surgeon removed the screws and rods on both sides to redo the construct.The procedure was completed successfully.This report captures the first returned screw which shows no signs of tulip disengagement.

Brand Name
XIA DEFORMITY UNIPLANAR SCREW DIAM 5.5 X 40 MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key11721013
Report Number0009617544-2021-00066
Device Sequence Number19791474
Product Code NKB
UDI-Device Identifier07613327001037
UDI-Public07613327001037
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K142381
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48233540
Device Catalogue Number48233540
Device Lot Number197153
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2021
Initial Date Received by Manufacturer 03/26/2021
Supplement Date Received by Manufacturer05/04/2021
06/29/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date05/25/2021
07/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1